# SDR FDEA200912294543

- Difficulty date: December 29, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 41,601 hours, 25,586 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Roller
- Condition: Worn
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER T/O,  GOT AN ECAM WARNING FWD AVIONICS DOOR NOT CLOSED. BOTH PILOTS HAD ABNORMAL PRESSURE IN THE CABIN.  IAW QRH.  MX FOUND DOOR CLOSED, INSP OF LOCKING ROLLER ON DOOR FOUND WORN REPLACED SAME & CHECKED IAW IPC 52-71-00-01B, ABMM 52-41-14-5, ABMM  52-71-11-4-01.  ALSO REPLACED DIODE MODULE 178VD IAW ASM 52-71-00, & FWC 1 ALSO REPLACED & CHECKED IAW ABMM 31-53-34-4, CHECKS GOOD. FOUND EXCESSIVE MOVEMENT & WEAR IN LATCH & WARNING SYS.  R & R BEARING.  INSPECTED CONNECTOR 11WS, NO FAULTS FOUND. REPLACED 178VD DIODE MODULE AS PRECAUTIONARY IAW WDM 31-53-85. CHECKED SDAC FOR SECURITY & FOUND SDAC  SLIGHTLY LOOSE FORE AND AFT IN RACK. TIGHTENED  SDAC, ALL OPS NORMAL.
